MathSciNet Relay Station
MathSciNet bibliographic data
MR2496679 30D35 (39A05)
Liu, Kai; Yang, Lian-Zhong Value distribution of the difference operator. Arch. Math. (Basel) 92 (2009), no. 3, 270–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement